# SDR 95ZZZX2683

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424J
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408019
- Engine: Cont TSIO520BE
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: 646434
- Condition: Broken
- Location: Lt Turbo Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5-3-95 WHILE ENGINE WAS BEING CHECKED FOR UNRELATED MATTER, MECHANIC NOTED BROKEN CLAMP WHICH HOLDS EXHAUST TO LEFT TURBOCHARGER.  IT APPEARED TO HAVE BEEN OVERTORQUED AS ENDS OF CLAMP WERE TOUCHING AND SAFETY WIRED IN THAT POSITION.  MECHANIC THEN REMOVED AND INSPECTED SIMILAR CLAMP ON RIGHT TURBO TO EXHAUST AND FOUND IT CRACKED ALSO.  SUGGEST EARLY REPLACEMENT.  THESE APPEARED TO BE ORIGINAL EQUIPMENT.
